# SDR SWAA2021071485101

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL156.  CORROSION FOUND ON FWD CARGO BAY BS420-BS440 RBL23 WL156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C.   VERIFIED - CORROSION FOUND ON FWD CARGO BAY BS420-BS440 RBL23 WL156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C.  LOCATED AND DRILLED FWD SHIELD WITH P/N 143A8126-21; LOT.1461620-1 FROM FWD CARGO BAY BTW BS.420-440; PER SRM. 51-40-05;DWG# 143A0080.   VERIFIED LOCATE AND DRILL FORWARD SHIELD BETWEEN BS.420-440 PER SRM 51-40-05;DWG# 143A0080.   INSTALLED ON FWD. CARGO BAY FWD. SHIELD BTW. BS.420-BS 440;RBL.23;WL.156. PER SRM. 51-40-02; DWG#143A0080.  REMOVED AND REPLACED FCB SHIELD BS420--440 RBL23WL 156.
